Title: The canonical controller and regular interconnection
Authors: Julius, A ×
Willems, Jan C.
Belur, M
Trentelman, H #
Issue Date: Aug-2005
Publisher: North-Holland Pub. Co.
Series Title: Systems & Control Letters vol:54 issue:8 pages:787-797
Description: \emph{Systems & Control Letters}, vol. 54, Aug. 2005
ISSN: 0167-6911
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science